Next Article in Journal
Cylindrical Magneto-Hydrodynamic Model of Shock Waves with Radiation Heat Flux in Non-Uniform Rotating Atmosphere
Previous Article in Journal
Response of a Parametrically Excited System with Quadratic and Cubic Non-Linearities
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2002, 7(3), 275-286;

Two Strips Problem Resting on an Elastic Foundation

Karadeniz Technical University, Civil Engineering Department, 61080, Trabzon, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2002
PDF [675 KB, uploaded 1 April 2016]


In this paper, a layered composite made of two materials with different elastic constants and heights resting on an elastic foundation is studied according to theory of Elasticity. Symmetrical distributed load whose length is 2a is applied to the upper elastic layer. Gravity forces of the layered composite are neglected. The components of the stresses and displacements at a point located in the layered composite are obtained by using Integral Transform technique. Singular terms are subtracted from expressions of the stresses and their closed integral forms are added. The stresses and the displacements in any point of the layered composite are investigated and their graphics are plotted.
Keywords: Elasticity; elastic layer; strip; elastic foundation; Fourier transform; singularity Elasticity; elastic layer; strip; elastic foundation; Fourier transform; singularity
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Birinci, A.; Çakıroğlu, M.; Erdöl, R. Two Strips Problem Resting on an Elastic Foundation. Math. Comput. Appl. 2002, 7, 275-286.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top